# SDR CKSA97087

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 57695182
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 3 PYLON STUB WING ATTACH OUTBOARD BRACKET CRACKED APPROXIMATELY STA YIP290 MARKED T6-58.  FABRICATED NEW BRACKET IAW DC8 SRM 54-3-0 FIGURE 3D.  INSTALLED NEW BRACKET IAW DC8 SRM 51-1-20D AND 51-3-0.  CORROSION TASK CARD NUMBER 83-1-0551.  NON-ROUTINE TASK CARD NUMBER 93407.
